# SDR CA040316001

- Difficulty date: March 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 3,779 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Wire
- Condition: Miswired
- Location: Squib
- Component: Fire Bottle
- Component part number: 30301102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE ENGINEER WAS TASKED TO PERFORM A SCHEDULED SQUIB REPLACEMENT IAW THE MAINTENANCE SCHEDULE, HE FOUND THAT THE SQUIB WIRING WAS INCORRECTLY WIRED.  SOLUTION: THE ENGINEER RE-WIRED THE SQUIB CORRECTLY.
